Show simple item record

dc.contributor.authorPuente Baliarda, Carles
dc.contributor.authorRomeu Robert, Jordi
dc.contributor.authorCardama Aznar, Ángel
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Teoria del Senyal i Comunicacions
dc.date.accessioned2008-04-07T11:35:41Z
dc.date.available2008-04-07T11:35:41Z
dc.date.created1999-09-16
dc.date.issued2000-11
dc.identifier.citationPuente Baliarda, C.; Romeu Robert, J.; Cardama Aznar, A.The Koch monopole: a small fractal antenna. IEEE Transactions on Antennas and Propagation, 2000, vol. 48, núm. 11, pàg. 1773-1781.
dc.identifier.issn0018-926X
dc.identifier.urihttp://hdl.handle.net/2117/1933
dc.description.abstractFractal objects have some unique geometrical properties. One of them is the possibility to enclose in a finite area an infinitely long curve. The resulting curve is highly convoluted being nowhere differentiable. One such curve is the Koch curve. In this paper, the behavior the Koch monopole is numerically and experimentally analyzed. The results show that as the number of iterations on the small fractal Koch monopole are increased, the Q of the antenna approaches the fundamental limit for small antennas.
dc.format.extent8
dc.language.isoeng
dc.publisherIEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
dc.subjectÀrees temàtiques de la UPC::Enginyeria de la telecomunicació::Radiocomunicació i exploració electromagnètica
dc.subject.lcshAntennas (Electronics)
dc.subject.lcshIterative methods (Mathematics)
dc.subject.otherAntenna radiation patterns
dc.subject.otherCurrent distribution
dc.subject.otherElectric impedance
dc.subject.otherFractal antenna
dc.subject.otherHighly convoluted curve
dc.subject.otherInfinitely long curve
dc.subject.otherIterative methods
dc.subject.otherKoch curve
dc.subject.otherKoch monopole
dc.subject.otherMonopole antennas
dc.subject.otherNumerical analysis
dc.subject.otherQuality factor
dc.titleThe Koch monopole: a small fractal antenna
dc.typeArticle
dc.subject.lemacAntenes (Electrònica) -- Models matemàtics
dc.subject.lemacMètodes iteratius (Matemàtica)
dc.contributor.groupUniversitat Politècnica de Catalunya. ANTENNALAB - Grup d'Antenes i Sistemes Radio
dc.description.peerreviewedPeer Reviewed
dc.rights.accessOpen Access
dc.relation.projectidctt2FD97-0135


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder